English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24632977      Online Users : 50
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8932

Title: Fixed Points,Coincidence Points and Maximal Element Theorems With Applications to Generlized Equilibrium Problems and Minimax Theory
Authors: M.Balaj;Lai-Jiu Lin
Contributors: 數學系
Keywords: G-convex space;Fixed point;Coincidence point;Maximal element;Transfer open valued;Equilibrium problem;Minimax inequality
Date: 2009-01
Issue Date: 2011-05-10T06:51:02Z
Publisher: Elsevier Science
Abstract: In this paper, using a generalization of the Fan–Browder fixed point theorem, we obtain a new fixed point theorem for
multivalued maps in generalized convex spaces from which we derive several coincidence theorems and existence theorems for maximal elements. Applications of these results to generalized equilibrium problems and minimax theory will be given in the last sections of the paper.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 70(1):393-403
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback